Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have black spot on ball of foot. What might this be?

Hi I have a black spot on the ball of my foot , it is round in shape and approximately 1cm in diameter. The spot has been there for about three weeks, at first I thought it might just be a bruise , but it has not faded and despite removing the dead skin on the soul of my feet , it remains exactly the same. Can you please advise as to what you think this might be and what I should do? YYYY@YYYY
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
The condition can be tinea nigra,ecchymosis,melanoma.
melanoma can present in the way described by you.
A proper examination and dermascopy would be needed to establish diagnosis.
Consult a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.
Wishing you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor